# SDR AALA202003049003

- Difficulty date: January 23, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53456201201
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHAFING DAMAGE WAS FOUND ON STRINGER 40 RIGHT AFT OF FRAME 47 DURING THE ACCOMPLISHMENT OF THE C11 CHECK IN APRIL OF 2017 WHICH WAS REPAIRED BY BLENDING PER EA 268709 WHICH WAS CLASSIFIED AS A MINOR REPAIR. DURING THE CURRENT 3S CHECK THE STRINGER WAS PERMANENTLY REPAIRED PER EA 268820A WHICH WAS CLASSIFIED AS A MAJOR REPAIR.
